Mathematical Games: how three modern mathematicians disproved a celebrated conjecture of Leonhard Euler. As contained in Scientific American, volume 201, no. 5. Martin Gardner.

Mathematical Games: how three modern mathematicians disproved a celebrated conjecture of Leonhard Euler. As contained in Scientific American, volume 201, no. 5

New York: Scientific American, Inc., November, 1959. 4to, pp. 232; very good in original pictorial wrappers. Signed in ballpoint by Martin Gardner on p. 181, the first page of his article. His "Graeco-Latin Square" adorns the front cover. Item #58820

Price: $150.00

See all items in Mathematics, Modern Literature
See all items by